# SDR 2007UALA05242

- Difficulty date: December 21, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 46,802 hours, 17,158 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65C318435
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 1L IS INOP.  INTERNAL ELECTRICAL FAULT (SLIDE 1L).  REPLACED DOOR SLIDE 1L, OPS CHECKED NORMAL.
